# SDR SWAA2019110138475

- Difficulty date: October 16, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 74,509 hours, 44,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE INTERCOSTAL CORRODED BETWEEN BS. 927 TO BS. 947, BETWEEN RBL 2 TO RBL 3, ON BOTTOM FLANGE.   / REPAIRED INTERCOSTAL IAW DWG & SRM.
